Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Could it be the Prozac??? NikkiT2

Posted by Viridis on July 5, 2003, at 8:05:16

In reply to Could it be the Prozac???, posted by NikkiT2 on July 4, 2003, at 8:39:16

Prozac made me very anxious and edgy at any dose, and I took it on and off for a long time (sometimes for months at a stretch). The doctors insisted that the side effects wear off, but they never did for me until I quit it for good several years ago.

My current pdoc considers Prozac the most anxiogenic of the SSRIs for people with anxiety problems, and says he generally avoids it for patients in this category. He wasn't at all surprised when I described my reaction to it, and said that's pretty common.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Viridis thread:239176
URL: http://www.dr-bob.org/babble/20030701/msgs/239454.html